Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/1096
Type: Artigo de periódico
Title: On a Gromoll-Meyer type theorem in globally hyperbolic stationary spacetimes
Author: BILIOTTI, Leonardo
MERCURI, Francesco
PICCIONE, Paolo
Abstract: Following the lines of the celebrated Riemannian result of Gromoll and Meyer, we use infinite dimensional equivariant Morse theory to establish the existence of infinitely many geometrically distinct closed geodesics in a class of globally hyperbolic stationary Lorentzian manifolds.
Country: Estados Unidos
Editor: INT PRESS CO LTD
Citation: COMMUNICATIONS IN ANALYSIS AND GEOMETRY, v.16, n.2, p.333-393, 2008
Rights: fechado
Address: http://apps.isiknowledge.com/InboundService.do?Func=Frame&product=WOS&action=retrieve&SrcApp=EndNote&UT=000258521100003&Init=Yes&SrcAuth=ResearchSoft&mode=FullRecord
http://apps.isiknowledge.com/InboundService.do?Func=Frame&product=WOS&action=retrieve&SrcApp=EndNote&UT=000258521100003&Init=Yes&SrcAuth=ResearchSoft&mode=FullRecord
Date Issue: 2008
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
art_BILIOTTI_On_a_Gromoll-Meyer_type_theorem_in_globally_2008.pdfpublished version709.64 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.